I have a few questions for those who take Vyvanse. I was just prescribed it and the first day went well. I'm taking 30 mg. I was wondering if I should keep taking my other nootropics with it, or is it too much on my liver? Also, anyone lose weight on this stuff?
If vyvanse is giving you a speedy rush feeling, tunnel vision etc etc, now he careful spotting these cos its more mild of a come up than adderall. Right so if you have these effects, do not follow your doctors advice. Do not take it regularly or everyday. You will become dependant on it and it'll be hell to wean off, and it might give you adhd. But it's quite a drug, far more effective at a single acute dose than any of the nootropics.
If it calms you down, we'll you have adhd and a course of vyvanse will actually help you.
I think it's wise to stay away from hepatotoxic or carcinogenic compounds.
Do not use moais with vyvanse, or stims like modafinil.
Some racetam would be a good bet. I switched to noots cos I hated how with adderall I was working at +50% then the next day I'd crash and be at - 60%. With the piracetam it was a constant +5-10%.
Precursors for dopamine, serotonin and choline will also help